# SDR AALA2020020439001

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 75,408 hours, 9,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER 1R JUMPSEAT NOT CHARGING. MAINTENANCE REPLACED FLASHLIGHT PER STANDARD PRACTICES.
